| Model Number |
20516C |
| Medical Device Problem Code |
Unintended Deflation (4061)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Event or Problem Description
Per customer, the head of the unit have done test with one catheter and the balloon lost volume over time.After 1 week, the volume went from 10 ml to 3ml.
Additional Manufacturer Narrative
An investigation is currently underway.Upon completion, the results will be forwarded.
Additional Manufacturer Narrative
The device history record (dhr) for lot number 2408924 was reviewed and no anomalies related to the reported issue were observed.8 unopened and 2 opened samples (tested by the customer) were returned for evaluation.Upon visual and functional inspection, the reported issue was not observed.A definitive root cause could not be determined.Based on this information, no corrective actions are warranted at this time.We will continue to track and trend through our monitoring programs and take actions as applicable.